# SDR SWAA2021112346082

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737
- Aircraft serial: 32537
- Aircraft time: 47,956 hours, 28,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PHOTO LUMINESCENCE LIGHT STRIPE I FLIGHT AT SEAT 8/9 BOTH SIDES ; / [01] SECURED PHOTO IIIMINESCENCE EXIT LIGHT AT ROW 8/9 PER AMM 33-51-15
